CaltechAUTHORS
  A Caltech Library Service

High-order integral equation methods for problems of scattering by bumps and cavities on half-planes

Pérez-Arancibia, Carlos and Bruno, Oscar P. (2014) High-order integral equation methods for problems of scattering by bumps and cavities on half-planes. Journal of the Optical Society of America A, 31 (8). pp. 1738-1746. ISSN 1084-7529. http://resolver.caltech.edu/CaltechAUTHORS:20141009-095915180

[img]
Preview
PDF - Published Version
See Usage Policy.

563Kb
[img]
Preview
PDF - Submitted Version
See Usage Policy.

2273Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20141009-095915180

Abstract

This paper presents high-order integral equation methods for the evaluation of electromagnetic wave scattering by dielectric bumps and dielectric cavities on perfectly conducting or dielectric half-planes. In detail, the algorithms introduced in this paper apply to eight classical scattering problems, namely, scattering by a dielectric bump on a perfectly conducting or a dielectric half-plane, and scattering by a filled, overfilled, or void dielectric cavity on a perfectly conducting or a dielectric half-plane. In all cases field representations based on single-layer potentials for appropriately chosen Green functions are used. The numerical far fields and near fields exhibit excellent convergence as discretizations are refined—even at and around points where singular fields and infinite currents exist.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1364/JOSAA.31.001738DOIArticle
http://www.opticsinfobase.org/josaa/abstract.cfm?uri=josaa-31-8-1738PublisherArticle
http://arxiv.org/abs/1405.4336arXivDiscussion Paper
Additional Information:© 2014 Optical Society of America. Received May 19, 2014; accepted June 17, 2014; posted June 20, 2014 (Doc. ID 212305); published July 15, 2014. The authors gratefully acknowledge support from the Air Force Office of Scientific Research and the National Science Foundation.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
NSFUNSPECIFIED
Classification Code:OCIS codes: (000.4430) Numerical approximation and analysis; (240.3695) Linear and nonlinear light scattering from surfaces; (290.1350) Backscattering; (290.5880) Scattering, rough surfaces.
Record Number:CaltechAUTHORS:20141009-095915180
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20141009-095915180
Official Citation:Carlos Pérez-Arancibia and Oscar P. Bruno, "High-order integral equation methods for problems of scattering by bumps and cavities on half-planes," J. Opt. Soc. Am. A 31, 1738-1746 (2014) http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-31-8-1738
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:50303
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:09 Oct 2014 19:52
Last Modified:09 Oct 2014 19:52

Repository Staff Only: item control page